# SDR SWAA2023050327127

- Difficulty date: April 13, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 26,912 hours, 12,603 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE ; O/B FAN COWL ; INSIDE WEB CRACKED.<[01] REMOVED AND REPLACED #2 ENGINE ; O/B FAN COWL ; INSIDE WEB IAW SRM 51-40-02.
